# SDR SIMA20121212002

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 31,758 hours, 29,696 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3975 AIR TRAFFIC CONTROL ADVISED THE CREW THAT ONE OF THE BRAKES APPEARED TO BE SMOKING AS WE BRAKED ON THE RUNWAY.  THE GEAR WAS SOAKED WITH DE-ICING FLUID AT THE DEPT STATION, IT MAY HAVE BEEN THE CAUSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF ALL BRAKES, NO DEFECTS NOTED ALL BRAKE TEMPS WERE NORMAL, FOUND LARGE AMOUNT OF DEICE FLUID IN GEAR AREA.  NO OTHER DEFECTS NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
